# SDR QXEA2009121501056

- Difficulty date: December 11, 2009
- Submitted: December 15, 2009
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 21,056 hours, 21,694 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 401020101
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SELECTED GEAR UP AFTER TAKEOFF. GEAR HANDLE INDICATED YELLOW AND RT MAIN INDICATED RED (UNSAFE) FOR 10 SECONDS.  THEN RED (UNSAFE) LIGHT ON RT MAIN WENT OUT AND (YELLOW) R DOOR LIGHT ILLUMINATED FOR 5 SECONDS THEN WENT OUT. THE GEAR HANDLE ILLUMINATED AGAIN ALONG WITH THE RED (UNSAFE) LIGHT. THE RED (UNSAFE) LIGHT WENT OUT AGAIN AND THE YELLOW RIGHT DOOR LIGHT ILLUMINATED THEN WENT OUT. LANDING UNEVENTFUL. FERRY TO PDX FOR REPAIRS. REPLACED THE PROXIMITY SENSOR ON RT MLG UPLOCK ASSY IAW AMM TASK 32-31-21-000-801 AND 32-31-21-400-801, OPS TEST GOOD. RETURNED TO SERVICE.
